MAUDE Adverse Event Report: Tornier S.A.S. TORNIER PYROCARBON HUM HEAD DIA 50MMX16MMX4.0MM ECC; Shoulder joint humeral (hemi-shoulder) ceramic head/metallic stem cemented

Tornier S.A.S. TORNIER PYROCARBON HUM HEAD DIA 50MMX16MMX4.0MM ECC; Shoulder joint humeral (hemi-shoulder) ceramic head/metallic stem cemented
Catalog Number DWH150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes of the shoulder joint replacement.The report details analysis provided for revision procedures performed until (b)(6) 2026.During the review of the report, it was identified that on (b)(6) 2025 a patient required revision surgery due to unexplained pain, which was not previously reported to the manufacturer.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation, and no other additional information was received from the national joint registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the national joint registry are not published reports and therefore web link is not available.

Brand Name
TORNIER PYROCARBON HUM HEAD DIA 50MMX16MMX4.0MM ECC
Common Device Name
Shoulder joint humeral (hemi-shoulder) ceramic head/metallic stem cemented
Manufacturer (Section D)
Tornier S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
Tornier S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50803920
Report Number3000931034-2026-00705
Device Sequence Number12910714
Product Code QKW
UDI-Device Identifier03700434020267
UDI-Public03700434020267
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
DEN220012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWH150
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale